ICD-9 Diagnosis Code 968.9

Pois-local anest NEC/NOS

Diagnosis Code 968.9

ICD-9: 968.9
Short Description: Pois-local anest NEC/NOS
Long Description: Poisoning by other and unspecified local anesthetics
This is the 2014 version of the ICD-9-CM diagnosis code 968.9

Code Classification
  • Injury and poisoning
    • Poisoning by drugs, medicinals and biological substances (960-979)
      • 968 Poisoning by other central nervous system depressants and anesthetics

Information for Medical Professionals

Convert to ICD-10 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

  • Accidental bupivacaine overdose
  • Accidental bupivacaine poisoning
  • Accidental poisoning by local anesthetic
  • Accidental prilocaine overdose
  • Accidental prilocaine poisoning
  • Bupivacaine overdose
  • Bupivacaine overdose of undetermined intent
  • Bupivacaine poisoning
  • Bupivacaine poisoning of undetermined intent
  • Cinchocaine poisoning
  • Intentional bupivacaine overdose
  • Intentional bupivacaine poisoning
  • Intentional prilocaine overdose
  • Intentional prilocaine poisoning
  • Local anesthetic agent overdose
  • Poisoning by anesthetic AND/OR muscle-tone depressant
  • Poisoning by local anesthetic
  • Prilocaine overdose
  • Prilocaine overdose of undetermined intent
  • Prilocaine poisoning
  • Prilocaine poisoning of undetermined intent

Previous Code
Previous Code 968.7
Next Code
969.00 Next Code